# SDR AU001287

- Difficulty date: November 17, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A06NN0336T
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION ACTUATOR DOWN LINE HYDRAULIC HOSE  RUPTURED. LOSS OF SYSTEM A'' HYDRAULIC FLUID.
